Posted by papillon2 on May 11, 2012, at 5:43:32
In reply to Zero appatite and on zyprexa??, posted by Zyprexa on May 10, 2012, at 22:08:41
> I've been taking 10-15mg zyprexa for the last while. In the last couple months and even more so now. I have no appatite. how can this be? I was taking 10mg for 14 years and gaining all the time or atleast a good appatite. But now for the last few months I have to force myself to eat. Could it be the generic zyprexa I started in Nov? Or this is my schitzo talking but could the doc be telling the pharmacy to send placibo's or a greatly reduced dose. I don't know how to explain it. whats going on?
It may be that:
- your body is reacting differently to the generic Zyprexa
- your body has finally got used to this particular side effect so you are no longer experiencing it (if that's even possible)
- or perhaps an illness is the cause of your sudden loss of appetite. Such an illness may be unrelated to your mental health or medication.
I would have a check up with both your general practitioner and your prescribing doctor. Between them, I'm sure they will be able to find the reason for your lack of appetite.
In the meantime, I need to take my own advice! I am experiencing a GI issue which might be a side effect of Nortriptyline or Lamictal, but which I haven't experienced over the entire year that I have taken these meds and there have been no recent dose increases. Or my GI problem could have an entirely different cause. I mean, I know it's possible for side effects to abate over time (usually over the initial weeks/months of a new dose) but to have them suddenly appear?
Anyway, I shouldn't be hijacking your thread! Talk to your doctors. :-)
Ring the bells that still can ring
forget your perfect offering
there is a crack in everything
that's how the light gets in
~ Leonard Cohen